Algorithm for Solving a Problem of Optimal Control of Structured Populations Interacting at Stationary States

Krasovskiy, A. ORCID: https://orcid.org/0000-0003-0940-9366 & Platov, A.S. (2022). Algorithm for Solving a Problem of Optimal Control of Structured Populations Interacting at Stationary States. Proceedings of the Steklov Institute of Mathematics 315 (1) 140-148. 10.1134/S0081543821050102.

Full text not available from this repository.

Abstract

We consider an optimal control problem with differential and integral constraints. The initial condition in the control system of ordinary differential equations has a nonlocal form; it is defined by the solution of the system. We develop and substantiate an algorithm for finding an optimal control maximizing the profit. The algorithm allows one to reduce the solution of the original problem to the solution of simpler optimal control problems related through one of the parameters of the model. We show that one can find a parameter value that determines the solution of the original problem, and we explain how to do this. The approach proposed allows one to efficiently solve optimization problems arising in models of control of structured populations interacting at stationary states.

Item Type: Article
Research Programs: Biodiversity and Natural Resources (BNR)
Biodiversity and Natural Resources (BNR) > Agriculture, Forestry, and Ecosystem Services (AFE)
Depositing User: Luke Kirwan
Date Deposited: 21 Jan 2022 09:10
Last Modified: 21 Jan 2022 09:10
URI: http://pure.iiasa.ac.at/17760

Actions (login required)

View Item View Item